# SDR C2XA03SH243

- Difficulty date: July 31, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 11,871 hours, 8,883 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND AT THE APU FIREWALL BY RT UPPER MOUNT.  MAINTENANCE REMOVED DAMAGED AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5330-01267.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
